MathSciNet Relay Station
MathSciNet bibliographic data
MR1613094 (99d:39006) 39A10
Kloeden, Peter E.; Schmalfuss, Björn Asymptotic behaviour of nonautonomous difference inclusions. Systems Control Lett. 33 (1998), no. 4, 275–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement